On qualitative smoothness of kernel density estimates


Mammen, Enno


Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Statistics : a journal of theoretical and applied statistics
Volume: 26
Issue number: 3
Page range: 253-267
Place of publication: Abingdon [u.a.]
Publishing house: Taylor & Francis
ISSN: 0323-3944, 0233-1888
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno (1995) On qualitative smoothness of kernel density estimates. Statistics : a journal of theoretical and applied statistics Abingdon [u.a.] 26 3 253-267 [Article]


+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item